English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58808/92516 (64%)
Visitors : 649365      Online Users : 62
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41235

    Title: Error bounds for approximations of the definite integrals
    Authors: 楊國勝;Yang, Gou-sheng;方仁駿;Fang, Jen-chun;林素心;Ling, Su-shing
    Contributors: 淡江大學數學學系
    Date: 2002-04
    Issue Date: 2010-01-28 07:02:20 (UTC+8)
    Publisher: Indian National Science Academy
    Relation: Indian Journal of Pure and Applied Mathematics 33(4), pp.509-518
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    Error bounds for approximations of the definite integrals_全文.pdf326KbAdobe PDF48View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback